# SDR IXXA9700116

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 37517282
- Condition: Cracked
- Location: Ws 339.723
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE RIGHT WING FLAP SUPPORT FITTING WAS FOUND CRACKED AT STATION 339.723.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED FITTING, INSTALLATION OF A NEW FITTING IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY DC-8 SERVICE BULLETIN 27-249, REVISION 1, SECTION 2, GROUP 2, AND MAINTENANCE MANUAL 25-51-05.
